# SDR COEA2020062308917

- Difficulty date: May 18, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172210200
- Condition: Corroded
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 10 FLOORBOARD SUPPORT HAS LEVEL 2 CORROSION ON UPPER SURFACE.  REPLACED WITH OEM PART.
